It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





tina cytomel

tina cytomel

[ Back to Messages ]

Message

Posted by nancy on August 07, 2000 at 11:05:58:

I called my endo this morning. Talked to his nurse telling her of my symptoms. Did review my journal and found that I got that same headache a month ago after increasing my effexor dosage. After 2 weeks on the higher dosage the headache started. I cut my dse back which helped the headache, until I started to get withdrawal from cutting back to quickly. After 8 days I returned to my orinal dosage. I've also noticed that after I take these meds, perhaps an hr or 2 I've been starting to cry.. I don't know.. its so hard to know what is going on. I just took my effexor at 11, so far my head still aches but I'm waiting to hear on the cytomel....To answer your question, my synthroid dose is the same .112.


Follow Ups




All times are GMT -7. The time now is 09:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!